# SDR AWXA200300630

- Difficulty date: May 13, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 90055
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK EMERGENCY LIGHT BATTERY CHARGER M1051 LOCATED IN AFT AISLE CEILING HAS NO OUTPUT. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY CHARGER M1051, OPERATIONAL CHECK WAS GOOD IAW AWA T/C A1C33005.
